# SDR COEA2014042202912

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,814 hours, 42,257 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341906
- Part serial: 89085683
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 8659 ANC TO ADQ, AIR TURN BACK.  DISCREPANCY ON APPROACH INTO ADQ ON FLIGHT 8659, THE CAPTAIN`S ALTIMETER FLAGGED, THE CREW MADE A MISSED APPROACH & RETURNED BACK TO ANC.  THE ACFT ARRIVED BACK INTO ANC & THE CAPTAIN`S ALTIMETER WAS REPLACED.  ACFT WAS RETURNED TO SERVICE.
